MathSciNet Relay Station
MathSciNet bibliographic data
MR910167 16A46 (16A64 18E30)
Happel, Dieter On the derived category of a finite-dimensional algebra. Comment. Math. Helv. 62 (1987), no. 3, 339–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement